MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 3-L 7 FR X 16 CM AGB; CATHETER,INTRAVASCULAR,THERAPE

ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 3-L 7 FR X 16 CM AGB; CATHETER,INTRAVASCULAR,THERAPE
Catalog Number CDC-42703-XPCN1A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).
 
Event or Problem Description
It was reported "no deviation from hospital standpoint.Equipment was broken in the packaging from manufacturer." this was found during inspection.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).The customer provided one photo for analysis.The customer returned a guide wire within its advancer for analysis.No obvious signs of use were observed on the device.The guide wire cap and kit packaging were not returned.Visual examination revealed the coil wire on the distal j-bend of the guide wire was kinked and the core wire was exposed.Microscopic examination revealed that both welds were full and spherical.Both welds were attached to the core wire.The overall length of the guide wire measured 604 mm, which is within the specification limits of 600-608 mm per guide wire product drawing.The outer diameter of the guide wire measured 0.793 mm, which is within the specification limits of 0.788-0.826 mm per guide wire product drawing.The guide wire was functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user, "advance guidewire into arrow raulerson syringe [ars] approximately 10 cm until it passes through syringe valves or into introducer needle." the guide wire was advanced through a lab inventory ars and 18ga introducer needle to functionally test the guide wire.The guide wire passed through with little to no resistance.A manual tug test confirmed the distal and proximal welds were fully secured and intact.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit warns the user , "do not use if package is damaged." the report that the guide wire was kinked was confirmed through complaint investigation of the returned sample.A kink was observed on the distal j-bend of the guide wire body.The guide wire met all relevant dimensional and functional requirements, and a device history record review was performed with no relevant findings.During normal assembly, the kinked portion of the guide wire would be protected within the guide wire cap of the advancer assembly.A device history record review was performed, and no relevant findings were identified.Based on the customer report and sample received, the potential root cannot be determined as it cannot be confirmed when the damage occurred.Teleflex will continue to monitor and trend for complaints of this nature.
 
Event or Problem Description

Brand Name
ARROW PI CVC KIT: 3-L 7 FR X 16 CM AGB
Common Device Name
CATHETER,INTRAVASCULAR,THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22123408
Report Number9680794-2025-00496
Device Sequence Number7266322
Product Code FOZ
UDI-Device Identifier10801902162080
UDI-Public(01)10801902162080(11)250113(17)260820(10)33F24M0024(21)
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date08/20/2026
Device Catalogue NumberCDC-42703-XPCN1A
Device Lot Number33F24M0024
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown